# SDR ASAA9880235

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 15K CHECK, DENTS WERE FOUND ON LEFT WING NR 2 L/E SLAT SKIN.  REPAIRED IAW ASA EA 5750-01299. (M)
